Mathematical Models in Engineering

publishes mathematical results and models relevant to engineering science, technology and applications

Mathematical Models in Engineering (MME) ISSN (Print) 2351-5279, ISSN (Online) 2424-4627 publishes mathematical results which have relevance to engineering science and technology. Formal descriptions of mathematical models related to engineering problems, as well as results related to engineering applications are equally encouraged. Established in 2015 and published 4 times a year (quarterly).

Applications of mathematical models in financial engineering, mechanical and aerospace engineering, bioengineering, chemical engineering, computer engineering, electrical engineering, industrial engineering and manufacturing systems, nonlinear science and technology are especially encouraged.

Mathematical models of interest include, but are not limited to, ordinary and partial differential equations, nonlinear analysis, stochastic processes, calculus of variations, operations research.

Journal is indexed in major Scientific Databases

Publication dates

Issue 1
March 31st
Issue 2
June 30th
Issue 3
September 30th
Issue 4
December 31st
Open Access
Mathematical Models in Engineering is published Open Access. By 'open access' to this literature, we mean its free availability on the public internet, permitting any users to read, download, copy, distribute, print, search, or link to the full texts of these articles, crawl them for indexing, pass them as data to software, or use them for any other lawful purpose, without financial, legal, or technical barriers other than those inseparable from gaining access to the internet itself. Author(s) retain copyright of their work. Articles are published under the Creative Commons Attribution License (CC-BY).
Gale Cengage Learning
Directory of Open Access Journals (DOAJ)
Semantic Scholar
Google Scholar
CNKI Scholar
Ulrich's Periodicals Directory
BASE (Bielefeld Academic Search Engine)
MIAR, Universitat de Barcelona


Prof. Minvydas Ragulskis

Kaunas University of Technology, Lithuania
Editor in Chief

Editorial Board
Hojjat Adeli The Ohio State University, USA
Tahir Cetin Akinci Istanbul Technical University, Turkey
Mahmoud Bayat Mahmoud Bayat Roudehen Branch, Islamic Azad University, Iran
Rafał Burdzik Rafał Burdzik Silesian University of Technology, Poland
Maosen Cao Maosen Cao Hohai University, China
Jinde Cao Jinde Cao Southeast University, China
Sezgin Ersoy Sezgin Ersoy Marmara University, Turkey
H. C. Eun Kangwon National University, Korea
W. H. Hsieh National Formosa University, Taiwan
Li Jun Adv. Inst. of Science and Engg. Information, China
V. Kaminskas Vytautas Magnus University, Lithuania
Vassilis Kappatos Vassilis Kappatos Center for Research and Technology Hellas, Greece
Sunil Kumar National Institute of Technology, India
Giedrius Laukaitis Kaunas University of Technology, Lithuania
Petr Lepšik Technical University of Liberec, Czech Republic
Chen Lu Beihang University, China
Guang-qing Lu Guang-qing Lu School of Intelligent Systems Science and Engineering, Jinan University, China
Yuxin Mao Zhejiang Gongshang University, China
Rimas Maskeliūnas Rimas Maskeliūnas Vilnius Gediminas Technical University, Lithuania
D. Pisla Technical University of Cluj-Napoca, Romania
Kazimieras Ragulskis Lithuanian Academy of Sciences, Lithuania
Vinayak Ranjan Vinayak Ranjan Bennett University, India
Julia Irene Real Julia Irene Real Politechnical University of Valencia, Spain
Eligijus Sakalauskas Eligijus Sakalauskas Kaunas University of Technology, Lithuania
G. Eduardo Sandoval-Romero G. Eduardo Sandoval-Romero The National Autonomous University of Mexico, Mexico
Shigeki Toyama Shigeki Toyama Tokyo A&T University, Japan
S. Wierzbicki University of Warmia and Mazury in Olsztyn, Poland
A. Wylomanska Wroclaw University of Technology, Poland
Xiao-Jun Yang China University of Mining and Technology, China

Author guidelines and publishing charges


Your manuscript should be submitted online via JVE Journal Management System (JMS)
Using the JMS requires an account. You can create a new account by following the 'Create an account' link that appears on the main login page. The signup process only takes a minute – we don't need many details from you. Once you've created your account or signed in, you're ready to submit a manuscript: Submit manuscript.

Your manuscript should be uploaded in Microsoft Word and Adobe PDF formats. Note that if your manuscript is accepted for publication, the manuscript will be reprocessed by JVE team. But to start with, manuscript format should conform the Paper Template.

Article processing charges

The publication costs of an article are paid from an author's research budget, or by their supporting institution, in the form of Article Processing Charges of 200 EUR.

Once an article has been accepted for publication, any Article Processing Charges on the article become due. The submitting author assumes responsibility for the Article Processing Charges, and JVE International will not issue refunds of any kind.

Publication ethics and malpractice

The ethics statements for JVE Journals are based on Code of Conduct and Best-Practice Guidelines for Journal Editors.

Publication Ethics Review Process CrossMark Policy Return and Refund Policy

Editor's Pick

The mathematical model of the improved system of the seat with adjustable pressure profile

Tien Tran Xuan, Dong Nguyen Phu

Following a patented solution, a seat which is possible to change its stiffness was created. The seat contains an actively controlled pneumatic spring element (the PSE). For the requirement of working faster and more precisely, an improvement was applied. This article deals with derivation of mathematical model of the improved PSE system used for subsequent analysis. The model is considered as a mixed model which is a combination of single-discipline subsystems as mechanical, electrical, fluid a

Mathematical Models in Engineering, Vol. 6, Issue 2, 2020, p. 79-92.

Theoretical and experimental analysis of an unbalanced and cracked cardan shaft in the vicinity of the critical speed
Theoretical and experimental analysis of an unbalanced and cracked cardan shaft in the vicinity of the critical speed

Bernard Xavier Tchomeni, Alfayo Alugongo

This paper presents a theoretical and experimental analysis of a coupled lateral and torsional vibrations of two identical rotors interconnected by a flexible Hooke’s joint and modelled as a multibody system with a small misalignment angle. Using energy principle and a Lagrangian transformation, the governing equation of the propeller shaft system is established by considering a nonlinear elastic shaft time-dependent perturbation. To study the sensitivity of the crack for a rotating shaft, the m

Mathematical Models in Engineering, Vol. 6, Issue 1, 2020, p. 34-49.

On feasibility of rate-independent stress paths under proportional deformations within hypoplastic constitutive model for granular materials

Victor A. Kovtunenko, Pavel Krejčí, Nepomuk Krenn, Erich Bauer, Lenka Siváková, Anna V. Zubkova

We study stress paths that are obtained under proportional deformations within the rate-independent hypoplasticity theory of Kolymbas type describing granular materials like soil and broken rock. For a particular simplified hypoplastic constitutive model by Bauer, a closed-form solution of the corresponding system of non-linear ordinary differential equations is available. Since only negative principal stresses are relevant for the granular body, the feasibility of the solution consistent with p

Mathematical Models in Engineering, Vol. 5, Issue 4, 2019, p. 119-126.

Thermal shock behaviour on generalized thermoelastic semi-infinite medium with moving heat source under Green Naghdi-III model

Biswajit Singh, Smita Pal (Sarkar)

The present article deals with the thermal shock response in an isotropic thermoelastic medium with a moving heat source. In this context Green and Naghdi type III model of generalized thermoelasticity theory is considered. The basic equations are expressed as vector-matrix differential equation form. The considered formulation is applied to a semi-infinite solid space. The analytical formulations of the problem in the Laplace transform domain have been solved by eigenvalue approach technique. T

Mathematical Models in Engineering, Vol. 5, Issue 3, 2019, p. 79-89.